On three lattices that belong to every semigroup
Mathematica Slovaca (1984)
- Volume: 34, Issue: 2, page 217-228
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- CLIFFORD A. H., PRESTON G. B., The algebгaic theory of semigroups, I, Providence 1961. (1961)
- LAJOS S., Generalized ideals in semigroups, Acta Sci. Math. Szeged, 22, 1961, 217-222. (1961) Zbl0108.25904MR0136671
- LJAPIN E. S., Polugruppy, Moskva 1960. (1960) MR0120299
- SCHWARZ Š., K teóгii pologrúp, Sborník pгác Príгodovedeckej fakulty Slovenskej univerzity v Bratislave, 6, 1943, 1-64. (1943)
- STEINFELD O., Über die Quasiideale von Halbgruppen, Publ. Math. Debrecen, 4, 1956, 262-275. (1956) Zbl0070.25301MR0083998
- ŠULKA R., On the nilpotency in semigroups, Mat. časop. 18, 1968, 148-157. (1968) Zbl0159.02701MR0242979
- ŠULKA R., The maximal semilattice decomposition of a semigroup, radicals and nilpotency, Mat. časop. 20, 1970, 172-180. (1970) Zbl0249.20031MR0311821